Congruences for Siegel modular forms
Annales de l'Institut Fourier, Volume 61 (2011) no. 4, p. 1455-1466

We employ recent results on Jacobi forms to investigate congruences and filtrations of Siegel modular forms of degree 2. In particular, we determine when an analog of Atkin’s U(p)-operator applied to a Siegel modular form of degree 2 is nonzero modulo a prime p. Furthermore, we discuss explicit examples to illustrate our results.

Nous utilisons des résultats récents sur les formes de Jacobi pour étudier des congruences et des filtrations des formes modulaires de Siegel de degré 2. En particulier, nous déterminons quand un analogue de l’opérateur U(p) d’Atkin appliqué à une forme modulaire de Siegel du degré 2 est non nul modulo un nombre premier p. Nous donnons des exemples explicites pour illustrer ces résultats.

DOI : https://doi.org/10.5802/aif.2646
Classification:  11F33,  11F46,  11F50
Keywords: Congruences, Siegel modular forms
@article{AIF_2011__61_4_1455_0,
     author = {Choi, Dohoon and Choie, YoungJu and Richter, Olav K.},
     title = {Congruences for Siegel modular forms},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {61},
     number = {4},
     year = {2011},
     pages = {1455-1466},
     doi = {10.5802/aif.2646},
     mrnumber = {2951499},
     zbl = {1264.11036},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2011__61_4_1455_0}
}
Congruences for Siegel modular forms. Annales de l'Institut Fourier, Volume 61 (2011) no. 4, pp. 1455-1466. doi : 10.5802/aif.2646. http://www.numdam.org/item/AIF_2011__61_4_1455_0/

[1] Ahlgren, S.; Ono, K. Arithmetic of singular moduli and class polynomials, Compos. Math., Tome 141 (2005) no. 2, pp. 293-312 | Article | MR 2134268 | Zbl 1133.11036

[2] Böcherer, S.; Nagaoka, S. On mod p properties of Siegel modular forms, Math. Ann., Tome 338 (2007) no. 2, pp. 421-433 | Article | MR 2302069 | Zbl 1171.11029

[3] Choie, Y.; Eholzer, W. Rankin-Cohen operators for Jacobi and Siegel forms, J. Number Theory, Tome 68 (1998), pp. 160-177 | Article | MR 1605899 | Zbl 0958.11032

[4] Eichler, M.; Zagier, D. The theory of Jacobi forms, Birkhäuser, Boston (1985) | MR 781735 | Zbl 0554.10018

[5] Elkies, N.; Ono, K.; Yang, T. Reduction of CM elliptic curves and modular function congruences, Internat. Math. Res. Notices (2005) no. 44, pp. 2695-2707 | Article | MR 2181309 | Zbl 1166.11323

[6] Freitag, E. Siegelsche Modulfunktionen, Springer, Berlin, Heidelberg, New York (1983) | MR 871067 | Zbl 0498.10016

[7] Guerzhoy, P. On p-adic families of Siegel cusp forms in the Maaß Spezialschar, J. Reine Angew. Math., Tome 523 (2000), pp. 103-112 | Article | MR 1762957 | Zbl 0944.11015

[8] Igusa, J. On Siegel modular forms of genus two, Amer. J. Math., Tome 84 (1962), pp. 175-200 | Article | MR 141643 | Zbl 0133.33301

[9] Igusa, J. On the ring of modular forms of degree two over Z, Amer. J. Math., Tome 101 (1979), pp. 149-183 | Article | MR 527830 | Zbl 0415.14026

[10] Jochnowitz, N. A study of the local components of the Hecke algebra mod l, Trans. Amer. Math. Soc., Tome 270 (1982) no. 1, pp. 253-267 | MR 642340 | Zbl 0536.10021

[11] Klingen, H. Introductory lectures on Siegel modular forms, Cambridge University Press, Cambridge Studies in Advanced Mathematics, Tome 20 (1990) | MR 1046630 | Zbl 0693.10023

[12] Lehner, J. Further congruence properties of the Fourier coefficients of the modular invariant j(τ), Amer. J. Math., Tome 71 (1949), pp. 373-386 | Article | MR 27802 | Zbl 0032.15902

[13] Maass, H. Über eine Spezialschar von Modulformen zweiten Grades, Invent. Math., Tome 52 (1979) no. 1, pp. 95-104 | Article | MR 532746 | Zbl 0386.10013

[14] Nagaoka, S. Note on mod p Siegel modular forms, Math. Z., Tome 235 (2000) no. 2, pp. 405-420 | Article | MR 1795515 | Zbl 0982.11022

[15] Nagaoka, S. Note on mod p Siegel modular forms II, Math. Z., Tome 251 (2005) no. 4, pp. 821-826 | Article | MR 2190144 | Zbl 1088.11033

[16] Ono, K. The web of modularity: Arithmetic of the coefficients of modular forms and q -series, Published for the Conference Board of the Mathematical Sciences, Washington, DC, CBMS Regional Conference Series in Mathematics, Tome 102 (2004) | MR 2020489 | Zbl 1119.11026

[17] Poor, C.; Yuen, D. Paramodular cusp forms (Preprint) | MR 3315514

[18] Poor, C.; Yuen, D. Linear dependence among Siegel modular forms, Math. Ann., Tome 318 (2000) no. 2, pp. 205-234 | Article | MR 1795560 | Zbl 0972.11035

[19] Richter, O. On congruences of Jacobi forms, Proc. Amer. Math. Soc., Tome 136 (2008) no. 8, pp. 2729-2734 | Article | MR 2399034 | Zbl 1204.11085

[20] Richter, O. The action of the heat operator on Jacobi forms, Proc. Amer. Math. Soc., Tome 137 (2009) no. 3, pp. 869-875 | Article | MR 2457425 | Zbl 1214.11061

[21] Serre, J-P. Formes modulaires et fonctions zeta p -adiques, in: Modular functions of one variable III, Springer, Lecture Notes in Math. 350 (1973), pp. 191-268 | MR 404145 | Zbl 0277.12014

[22] Sofer, A. p-adic aspects of Jacobi forms, J. Number Theory, Tome 63 (1997) no. 2, pp. 191-202 | Article | MR 1443756 | Zbl 0878.11021

[23] Swinnerton-Dyer, H. P. F. On l -adic representations and congruences for coefficients of modular forms, in: Modular functions of one variable III, Springer, Lecture Notes in Math. 350 (1973), pp. 1-55 | MR 406931 | Zbl 0267.10032